default-icon

Pain in abdomen : Rozovel

Hi, I face issue of high triglycerides ( 320) and doc suggested Rozovel F one tab a day.. after few days of intake, right lower side of abdomen started paining , Initially I thought it to be pain because of lifting weights, later it went on severe . I visited doc. But they gave normal medicines and reduced the pain , later I felt it may be because of the medicine, I stopped Rozovel and magically the pain in abdomen disappeared. My question: are they any alternative medicine to reduce triglycerides levels , without these side effects. I improved a lot on my eating habits, exercise etc to control it.
views-icons 17 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Pain in abdomen : Rozovel

doctor profile image
Dr. Rajkamal Das Bangalore | General Physician
Answered
you can do cardiovascular exercise. it would reduce it.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO